Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Ear pain, achy neck, swollen throat, headache on back. Have recurrent ear infections, taken amoxicillin.

Hello. I am having ear troubles. I have always had middle ear infections, and all the ER has given me is Amoxacillan. (Sorry for the spelling). I have pains running from my middle ear down my neck . My whole neck is aching and I woke up with no voice. My throat feels a bit swollen and everything is throbbing. I do have ringing in my ears. I have a headache in the back of my head and I ve felt groggy all day. I do have vertigo . I am 16 and without health care. Any help?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having acute middle ear infection giving all these symptoms.
You can take Amoxicilin or Azithromicin for 3-5 days.
Take NSAID like ibuprofen for 2-3 days.
Put antibiotic ear drops.
Ok and take care.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor